Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Larry,

Posted by McPac on November 15, 2003, at 14:11:39

In reply to Re: Larry, McPac, posted by Larry Hoover on November 15, 2003, at 7:27:49

"Lithium doesn't cause serotonin syndrome"

>>>>>>>>>> Lar, this is what I was referring to re: lithium (saw this in one of your posts last week on serotonin syndrome):

"The drugs which we know most frequently contribute to this condition are the combining of MAOIs with Prozac (this should also include the other SSRIs) or other drugs that have a powerful effect upon serotonin, ie, clomipramine (Anafranil), trazadone (Deseryl), etc. The combination of lithium with these selective serotonergic agents has been implicated in enhancing the serotonin syndrome. The tricyclic antidepressants, lithium, MAOIs, SSRIs, ECT (electric shock treatment), tryptophan, and the serotonin agonists (fenfluramine) all enhance serotonin neurotransmission and can contribute to this syndrome. Anything which will raise the level of serotonin can bring on this hyperserotonergic condition".


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:McPac thread:278139
URL: http://www.dr-bob.org/babble/alter/20031104/msgs/280024.html